I’ve been seeing a new rheumy for a few months now. This last time he decided given that Cymbalta wasn’t really helping me that Savella might be a nice switch. I’ve been on the titration pack or Savella. Long story short, I think you guys may have saved my life. I’ve been having sweats, confusion, increased heart rate, nausea, and yesterday I full on vomited. While looking at the discussions on Savella, I came across someone that references seratonin syndrome. Looking that up, I realized that my rheumy failed to take into account that I take both trazodone and tramadol. So all of those weird side effects I thought I was having were probably from the three medicines interfering with each other. So thanks guys for saving my life. I’m getting a new rhemy who won’t try to kill me
Seratonin syndrome is serious business, Brandy. Are you headed to the doctor to get checked out? Please update over the next week so we know you are okay. Wishing you the best!
That same thread has me wondering about symptoms I've been having since withdrawal from cymbalta, thyroid, neurontin and oxycontin and Amitriptyline...NOT on purpose. After a week I got back on all meds except switching me from oxy to morphine because of the cost and the Amitriptyline, same reason. Since then, nothing has been touching my pain, I Get sweats where even my toes are damp, irritability has increase 10 fold, head rushes, hard to stop the tears, really hard.
I did something I never do today. I took a wild combo of meds in a panic to try to get on top of the pain for even an hour. It worked thankfully and they didn't knock me out, nothing ever does. I went to my sun room and worked on some crafts for an upcoming festival I am going to try to attend with family.
I recently found out my knee joint is gone and so on top of all this I am hobbling from point at to point b and it's kickin my ass, making me feel like a big oaf and wearing me out in a fraction of the time.
I read something in that thread I think that going off Cymbalta suddenly can do somewhat the same thing. I have an appointment next Friday but I think I will request an earlier one if this persists. I'm a Blooo Baby and I hate that with a passion.
So happy that you were able to arm yourself with the education you got here...that's awesome. I wish you well.
Always~Laurel aka Northwoods G-Ma
Laurel, please do request an earlier appointment. Keep a pain journal and note what you have been doing with your medications. I feel concerned that medication roulette may have some negative consequences. Please take time off the networks, too -- we will get along just fine. Your health is paramount.
I’m calling my rheumy’s office tomorrow for sure. Laurel, please get an earlier appt and keep us posted.
Okay went to the doc today. Of all his patients, I’m his first to have been affected by serotonin syndrome. We replaced the tramadol with Tylenol 2. We are keeping the trazodone because he doesn’t believe it’s having the same effect.
Thank you for the update, Brandy. So glad you got to the doc. Stay well and strong, now!